Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 6295204, 6 pages
http://dx.doi.org/10.1155/2016/6295204
Research Article

A New Form of the General Solution of the Elastic Space Axisymmetric Problem in Pavement Mechanics

College of Civil Engineering, Lanzhou University of Technology, Lanzhou 730050, China

Received 20 April 2016; Revised 30 June 2016; Accepted 30 June 2016

Academic Editor: Chaudry M. Khalique

Copyright © 2016 Jia Liang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jia Liang, Guo Jian, and He Shikai, “A New Form of the General Solution of the Elastic Space Axisymmetric Problem in Pavement Mechanics,” Mathematical Problems in Engineering, vol. 2016, Article ID 6295204, 6 pages, 2016. https://doi.org/10.1155/2016/6295204.